Simple Lie algebras having extremal elements

Cohen, Arjeh M. and Ivanyos, Gábor and Roozemond, Dan (2008) Simple Lie algebras having extremal elements. Indagationes Mathematicae New Series, 19 (2). pp. 177-188.

[img] Text
S0019357709000032.pdf - Published Version
Restricted to Registered users only

Download (723kB)
Item Type: ISI Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Informatics Laboratory
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 15:32
Last Modified: 11 Dec 2012 15:32
URI: http://eprints.sztaki.hu/id/eprint/5546

Update Item Update Item